# SDR QXEA200602846

- Difficulty date: October 24, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 12,796 hours, 12,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - SEAT TRACK NR 18 HAS CORROSION AT STATION X216.00 TO X196.00.  REPAIRED IAW RD8/4-53-884.
